# SDR R61A2024053100244

- Difficulty date: May 14, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 22,893 hours, 15,674 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17001411051
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPAR 1A FOUND INBOUND WITH UPPER AND LOWER FWD OTBD 3 FASTENERS INCORRECT.  E: PERFORMED PERMANENT REPAIR ON LH SPAR 1A UPPER AND LOWER SKIN FWD O/B 3 EA HOLES EMB ETD2024-170-013627 REV D.
